# SDR 2006UALA01753

- Difficulty date: September 10, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 21,258 hours, 8,239 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR SILL TOP SURFACE HAS 12 EACH AREAS OF CORROSION. REPLACED AFT CARGO DOOR SILL IAW SRM 51- 42-11.
